# SDR 08FDEA04435

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6072324
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR UPPER FUSELAGE BS 480 STR 10R STRINGER CLIP OB RADIUS CRACKED.  REMOVED STRINGER CLIP, TRANSFERED HOLES AND INSTALLED STRINGER CLIP REF SRM 51-30-2 PG 1-10.   THIS IS CLASSIFIED AS A MAJOR REPAIR.
